# SDR AALA202311159868

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF21373
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION PANEL AT STA 500A TO 500I AND RBL 25. REPLACED RIGHT HAND TRANSITION PANEL. PER AARD 51-00-05-1.
